# SDR MASA200602083

- Difficulty date: August 11, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 8,615 hours, 6,367 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5090 STL - CAPTAIN REPORTED A STAB FAULT STATUS MESSAGE IN FLIGHT.  MX PERFORMED SPOST.
